Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Why is there bad pain in my lower stomach with no periods for over 1 year ?

for the past two week i have had i bad pain in my lower stomach/ovarian at times makes me feellike im going to be sick. I have now for the past few days had black blood clots coming out when i go to the bath room. I had the Mirena put in after having my child 2years ago I have not had a menstrual cycle in over a year what could this be
Asked On : Mon, 21 Mar 2011
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
Gretings from health care magic
It could be any infection in your uterus due to IUD misplaced. consult to your gynecologist ASAP. Thank you
Answered: Mon, 21 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor